# SDR REXA2014071800502

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 15,502 hours, 16,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE FS 621 BULKHEAD HAS MULTIPLE CHAFE MARKS BETWEEN LBL 27 & RBL 36, WL 86.5 & WL 138.  REPAIRED IAW REO 601R-53-61-4967.
